Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What symptoms persist after Mirena IUD is removed and how can I treat the same ?

hi iam a female aged 34yrs, i have had a coil inserted 3weeks ago and started suffering pain in my body and had to go back to have the coil removed. and now i have swollen hands, feet , legs with too much pain. have been to doctors and i have been given strong pain killers like mofene, anti-biotics. scans have been done, but they cannot find whats wrong with me. iam in too much pain. where can i seek for the second opinion? please help
Asked On : Sat, 6 Aug 2011
Answers:  3 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to HCM.for your body pains and swelling, merina is not at all responsible,dont worry about the merina ok.
Answered: Sat, 6 Aug 2011
  User's Response
Hello josenaki
Your symptoms could be because of 2 reasons.First, you may have contracted some infection due the insert and the swollen painful joints could be a condition called "Reactive Arthritis".Secondly,as Merina is a hormone containing device,the hormonal disturbance caused by it ,can lead to the onset of an Auto immune disease called "Rheumatoid Arthritis".
In any case it seems you are having some sort of Arthritis.consult a Rheumatologist nearby.
Answered: Fri, 12 Aug 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
your condition may not be due to the coil
consult physician and get tests done to know the cause and get a gynecological examination also
hope you will be all right soon
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor